MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 RADSTIC RADIOLOGY MI KIT PTFE PA SHEATH INTRO 5FX10CM; INTRODUCER, CATHETER

C.R. BARD, INC. (BASD) -3006260740 RADSTIC RADIOLOGY MI KIT PTFE PA SHEATH INTRO 5FX10CM; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reew2820 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the front end is not straight and stuck.The component involved is the dilator tip.No other information provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint that the introducer was not straight and stuck was inconclusive and could not be verified from the photograph that was provided for investigation.The photo showed a 5 fr microintroducer in open packaging.The sample exhibited evidence of use.What appeared to be blood residue was observed on the external surface of the white luer adaptor.The distal end of the vessel dilator exhibited discoloration, which may indicate that blood residue was present within the dilator.The distal end of the sheath and dilator were circled in the image.No damage could be observed in the photo at the distal end of the sheath or dilator; therefore, the complaint was inconclusive and the root cause of the complaint could not be determined.H3 other text : device evaluation findings are in the manufacturer's note.

Brand Name
RADSTIC RADIOLOGY MI KIT PTFE PA SHEATH INTRO 5FX10CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12218024
Report Number3006260740-2021-02941
Device Sequence Number16491380
Product Code DYB
UDI-Device Identifier00801741074585
UDI-Public(01)00801741074585
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K915167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0669050
Device Lot NumberREEW2820
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2021
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date07/23/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;